# SDR AALA20090928MIA01

- Difficulty date: September 27, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 25,861 hours, 10,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY LIGHT PACK FAILED FUNCTIONAL TEST.  REPLACED BATTERY PACK.
